Boundary localization of the normal family of holomorphic mappings and remarks on existence of bounded holomorphic functions on complex manifolds

E. B. Lin, B. Wong

Research output: Contribution to journalArticlepeer-review

2 Scopus citations
Original languageEnglish
Pages (from-to)656-644
Number of pages13
JournalIllinois Journal of Mathematics
Volume34
Issue number3
DOIs
StatePublished - 1990

Fingerprint

Dive into the research topics of 'Boundary localization of the normal family of holomorphic mappings and remarks on existence of bounded holomorphic functions on complex manifolds'. Together they form a unique fingerprint.

Cite this